# SDR TWAA0101901

- Difficulty date: January 26, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 10,687 hours, 5,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Egress Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING WAS INOPERATIVE FROM THE FORWARD GALLEY TO ROW 3.  SPLICED BROKEN WIRES AT SEAT ROW 3.  CHECK-C 12-12-00 STL.
